# SDR UALA2011042902104

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 33,422 hours, 13,495 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 50051
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPPER ECAM MSG:  SMOKE LAV + CRG DET FAULT.  ACPED MEL.  LAV 1L INOP.  NEXT MTC STA CONFIRM DOOR 1L LAV AT ISSUE AND UPDATE WITH POSS PARTS.  REPLACED LAV SMOKE DETECTOR, OPS TEST NORMAL.
